MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.5X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 3.5X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.665
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Fistula (1862); Unspecified Infection (1930); Pain (1994); Tissue Damage (2104)
Date of Event 12/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 3 months after the dental implant and abutment were placed in ada site 23, the implant had not yet integrated in type iii bone.Clinician noted bone loss, infection, pain and a fistula.A bone graft was performed with xenograft, the product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, the dentist reported that the implant was immediately installed in an alveolus with signs of injury/ infection.
 
Event or Problem Description

Brand Name
CM TITAMAX EX ACQUA IMPL TI 3.5X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7169519
Report Number3008261720-2018-00077
Device Sequence Number1773240
Product Code DZE
UDI-Device Identifier07899878016779
UDI-Public07899878016779
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Dental Assistant
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
Report Date (Section F) 12/13/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/28/2019
Device Catalogue Number140.665
Device Lot Number94906
Other Device ID Number07899878016779
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer12/13/2017
Initial Date Received by Manufacturer 12/13/2017
Supplement Date Received by Manufacturer03/21/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date04/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT; ABUTMENT, BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR